# SDR CA060605005

- Difficulty date: June 1, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,014 hours
- Engine: Allsn 250C20B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206020110005
- Condition: Corroded
- Location: Mlg
- Part time: 12,163 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 300 HR INSP OF THE AC, IT WAS NOTED THAT A SMALL PIECE OF PAINT HAD FALLEN OFF OF THE LOWER AFT END OF THE TAIL SKID ASSY, AT THE LOWER WELD BEAD JOINT. UPON FURTHER INVESTIGATION, IT WAS NOTED THAT A SMALL HOLE (APPROX .1875) WAS PRESENT. WHEN THE WELD AREA WAS INSPECTED ON THE OPPOSITE SIDE, A SMALL AREA OF CORROSION WAS ALSO NOTED, BUBBLING UNDER THE PAINT. THE CORROSION WAS REMOVED WHICH REVEALED ANOTHER SMALL HOLE (APPROX .1875). THIS AREA OF THE TAIL SKID ASSY IS ALSO THE LOWEST POINT, WHERE WATER AND CONDENSATION CAN BE TRAPPED. A NEW TAIL SKID ASSY WAS PURCHASED AND INSTALLED ON THE AIRCRAFT. (TC NR 20060605005)
